Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Print + Online
See all formats and pricing
More options …
Volume 17, Issue 6


Well-posedness of an inverse problem of Navier–Stokes equations with the final overdetermination

J. Fan
  • Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, P. R. China. Email:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ G. Nakamura
Published Online: 2009-08-19 | DOI: https://doi.org/10.1515/JIIP.2009.035


This paper proves the existence, uniqueness and stability of solutions of an inverse problem for the 2-D Navier–Stokes equations with the final overdetermination with L 2 initial data and sufficiently large viscosity.

Key words.: Navier–Stokes equations; inverse problem; final overdetermination

About the article

Received: 2008-03-01

Revised: 2008-09-16

Published Online: 2009-08-19

Published in Print: 2009-08-01

Citation Information: Journal of Inverse and Ill-posed Problems, Volume 17, Issue 6, Pages 565–584, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2009.035.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

A. Yu. Chebotarev
Computational Mathematics and Mathematical Physics, 2011, Volume 51, Number 12, Page 2146

Comments (0)

Please log in or register to comment.
Log in